# SDR IPXA1665736

- Difficulty date: March 18, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 37,781 hours, 11,738 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: 113T61008A
- Part serial: 000683
- Condition: Delaminated
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING INBD AILERON L/E LWR PANEL FOUND DAMAGE.  FIBERGLASS PREPREG LAY UP REPAIR CARRIED OUT IAW SRM 51-70-05 PAR 5A (1) FIG 5, REV 49.
